Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 3, 2014, 8:27 PM CDT for Delta County, Hopkins County, Hunt County, Texas. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 3, 2014, 9:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Hopkins County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 170 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:45 PM CDT | HAIL 1.75 | Commerce, TX | AT TEXAS A&M COMMERCE CAMPUS. FELL FOR ABOUT 15 MINTUES |
| Apr 3, 9:01 PM CDT | HAIL 1.75 | Cooper, TX | GOLFBALL SIZE HAIL IN COOPER |
| Apr 3, 9:14 PM CDT | TSTM WND DMG | Tira, TX | METAL BUILDING DAMAGED IN TIRA |
| Apr 3, 9:19 PM CDT | TSTM WND DMG | 3 S Tira, TX | POSSIBLE TORNADO NEAR TIRA/BIRTHRIGHT. INTERSECTION OF HWY 19 AND FM 71. MULTIPLE HOMES AND BUSINESSES DAMAGED. WATER TOWER BLOWN OVER. CREWS STILL INVESTIGATING DAMAGE. |
| Apr 3, 9:19 PM CDT | TSTM WND DMG | 3 S Tira, TX | POSSIBLE TORNADO NEAR TIRA/BIRTHRIGHT. INTERSECTION OF HWY 19 AND FM 71. MULTIPLE HOMES AND BUSINESSES DAMAGED. WATER TOWER BLOWN OVER. CREWS STILL INVESTIGATING DAMAGE. NO KNOWN INJURIES AT THIS TIME. |
| Apr 3, 9:20 PM CDT | TORNADO | 3 S Tira, TX | TORNADO 3 MILES SOUTH OF TIRA (TIME AND LOCATION APPROXIMATE) |
| Apr 3, 9:22 PM CDT | TORNADO | 3 S Cooper, TX | BRIEF TORNADO BETWEEN COOPER AND COOPER LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
555
WFUS54 KFWD 040127
TORFWD
TXC119-223-231-040215-
/O.NEW.KFWD.TO.W.0005.140404T0127Z-140404T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
DELTA COUNTY IN NORTHEAST TEXAS...
NORTHWESTERN HOPKINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 915 PM CDT
* AT 827 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS 5 MILES NORTHWEST OF NEYLANDVILLE...MOVING EAST AT 25
MPH. MULTIPLE REPORTS OF DAMAGE HAVE BEEN RECEIVED BETWEEN
GREENVILLE AND CELESTE.
* THE TORNADO WILL BE NEAR...
COMMERCE AROUND 840 PM CDT...
PECAN GAP AROUND 855 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
&&
LAT...LON 3314 9606 3338 9611 3341 9586 3345 9585
3349 9571 3347 9568 3348 9560 3347 9559
3348 9557 3347 9555 3324 9554
TIME...MOT...LOC 0127Z 259DEG 21KT 3327 9602
$$
DUNN2 follow-up statements
055
WWUS54 KFWD 040143
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 PM CDT THU APR 3 2014
TXC119-223-231-040215-
/O.CON.KFWD.TO.W.0005.000000T0000Z-140404T0215Z/
DELTA TX-HOPKINS TX-HUNT TX-
843 PM CDT THU APR 3 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN HUNT...NORTHWESTERN HOPKINS AND DELTA COUNTIES...
AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS STORM WAS LOCATED NEAR COMMERCE...MOVING EAST AT 25
MPH.
THE TORNADO WILL BE NEAR...
PECAN GAP AROUND 850 PM CDT...
COOPER AROUND 910 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3324 9554 3316 9597 3340 9597 3340 9588
3341 9586 3345 9585 3349 9572 3347 9568
3348 9560 3347 9559 3347 9555
TIME...MOT...LOC 0143Z 259DEG 21KT 3327 9587
$$
DUNN128
WWUS54 KFWD 040157
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT THU APR 3 2014
TXC231-040207-
/O.CAN.KFWD.TO.W.0005.000000T0000Z-140404T0215Z/
HUNT TX-
857 PM CDT THU APR 3 2014
...THE TORNADO WARNING FOR NORTHEASTERN HUNT COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3324 9554 3318 9586 3341 9586 3345 9585
3349 9572 3347 9568 3348 9560 3347 9559
3347 9555
TIME...MOT...LOC 0157Z 236DEG 30KT 3329 9574
$$
TXC119-223-040215-
/O.CON.KFWD.TO.W.0005.000000T0000Z-140404T0215Z/
DELTA TX-HOPKINS TX-
857 PM CDT THU APR 3 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN HOPKINS AND DELTA COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF
COOPER...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
COOPER AND COOPER LAKE PARK SOUTH SULPHUR AROUND 905 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3324 9554 3318 9586 3341 9586 3345 9585
3349 9572 3347 9568 3348 9560 3347 9559
3347 9555
TIME...MOT...LOC 0157Z 236DEG 30KT 3329 9574
$$
DUNNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:45 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Apr 3, 3:45 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT THU APR 3 2014 .DISCUSSION... A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY... TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG... AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON. WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY. HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT THE AID OF NEAR-BOUNDARY MECHANICS. HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT... RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND TORNADOES. WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS. TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE FORECAST. A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB. PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER... A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY COOL AND DAMP DAY FOR APRIL. THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM RETURNING TO NORMAL UNTIL LATE NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 67 45 67 48 / 20 0 0 20 20 WACO, TX 50 70 44 68 48 / 30 0 0 20 30 PARIS, TX 48 65 41 65 46 / 70 0 0 10 20 DENTON, TX 45 67 42 65 46 / 20 0 0 20 20 MCKINNEY, TX 46 67 40 65 46 / 20 0 0 10 20 DALLAS, TX 49 68 46 66 48 / 20 0 0 20 20 TERRELL, TX 50 67 43 65 47 / 50 0 0 20 20 CORSICANA, TX 51 68 45 66 48 / 50 0 0 20 30 TEMPLE, TX 50 70 44 66 49 / 30 0 0 20 30 MINERAL WELLS, TX 43 69 40 66 46 / 5 0 0 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141. && 09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT THU APR 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES MAY ALSO OCCUR. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 3, 8:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NW MCKINNEY 33.23N 96.66W
04/03/2014 E2.00 INCH COLLIN TX AMATEUR RADIO
REPORTED AT HWY 380 AND LAKE FOREST DRIVELocal storm report, Apr 3, 8:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL ALLEN 33.10N 96.68W
04/03/2014 E2.00 INCH COLLIN TX AMATEUR RADIO
REPORTED AT LEGACY AND JUPITERLocal storm report, Apr 3, 8:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 15 NW GREENVILLE 33.28N 96.30W
04/03/2014 COLLIN TX LAW ENFORCEMENT
HOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1081 15 MILES
NORTHWEST OF GREENVILLELocal storm report, Apr 3, 8:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL HIGHLAND VILLAGE 33.09N 97.06W
04/03/2014 E1.00 INCH DENTON TX AMATEUR RADIOLocal storm report, Apr 3, 8:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 9 N GREENVILLE 33.26N 96.12W
04/03/2014 HUNT TX LAW ENFORCEMENT
HOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1032 9 MILES
NORTH OF GREENVILLESpecial weather statement, Apr 3, 8:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT THU APR 3 2014
TXZ119-121-134-040200-
DALLAS TX-ELLIS TX-KAUFMAN TX-
824 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN DALLAS COUNTY
NORTHEASTERN ELLIS COUNTY
NORTHERN KAUFMAN COUNTY
AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF LANCASTER...MOVING EAST AT
55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COCKRELL
HILL...COMBINE...CRANDALL...FERRIS...FORNEY...HUTCHINS...KAUFMAN...
LANCASTER...MESQUITE...PALMER...SEAGOVILLE...TERRELL AND WILMER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3236 9670 3274 9692 3284 9612 3284 9609
3266 9608
TIME...MOT...LOC 0124Z 249DEG 48KT 3259 9669The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 3, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 55 min |
| Apr 3, 7:07 PM CDT | Special Weather Statement | FWD | Bosque, Hill, McLennan | 53 min |
| Apr 3, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 49 min |
| Apr 3, 7:11 PM CDT | Tornado Warning | FWD | Collin | 49 min |
| Apr 3, 7:20 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 55 min |
| Apr 3, 7:22 PM CDT | Flash Flood Warning | FWD | Denton | 113 min |
| Apr 3, 7:43 PM CDT | Tornado Warning | FWD | Collin, Hunt | 47 min |
| Apr 3, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 60 min |
| Apr 3, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant, Wise | 66 min |
| Apr 3, 8:24 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Apr 3, 8:40 PM CDT | Flash Flood Warning | FWD | Collin, Hunt | 2 hr |
| Apr 3, 9:11 PM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| Apr 3, 9:11 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 49 min |
| Apr 3, 9:41 PM CDT | Special Weather Statement | FWD | Rains, Rockwall | 34 min |
| Apr 3, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 53 min |
| Apr 3, 9:56 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 3, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 46 min |
| Apr 3, 11:59 PM CDT | Wind Advisory | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Delta and 26 more | 3 hr |
| Apr 4, 2:37 AM CDT | Special Weather Statement | FWD | Leon | 23 min |
| Apr 4, 9:19 AM CDT | River Flood Warning | FWD | Hunt | 26 hr |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.